# SDR AWXA200201119

- Difficulty date: November 13, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK THE LT AFT OVERHEAD EMERGENCY BATTERY POWER SUPPLY / CHARGER UNIT FAILED FUNCTION TEST. MAINTENANCE REMOVED AND REPLACED THE L./H AFT OVERHEAD EMERGENCY POWER SUPPLY UNIT IAW BMM 33-51-51, PG. 206-207.
